# SDR DALA2019061103496

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT STA 148 FROM X=-31/-44 (CPIL). NRC 00560: LEVEL CORROSION 2, FLOOR SUPPORT AT STA 148 FROM X=-31/-44 WAS REPLACED PER B717-200 SRM 51-41-02-0G. ORIGINAL THICKNESS WAS 0.040" REMAINING THICKNESS IS 0.019", THEREFORE IT IS OUT OF LIMITS PER B717-200 SRM 51-10-02 PAR. 8(F) AND DWG #9936533-35. (LP #1116739)
